# SDR UPS02238098

- Difficulty date: April 30, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Engine: Rroyce TAY65154
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A ATB NR 1 ENGINE OIL PRESSURE LOSS (ENGINE SHUT DOWN) NR 1 ENG CHANGE REF BOEING 727 MAINTENANCE FUNCTION TASK CARD 1273.  ENGINE CHANGE COMPLETED IAW TC 1273.
